Table of Contents
Ajay Kumar Singh, Pawan Kumar, Z.K. Ansari Some fixed point results in parametric metric space J. Math. Comput. Sci., 10 (2020), 3143-3158 |
I. M. Esuabana, U. A. Abasiekwere, I. U. Moffat Solution methods for integral equations - a survey J. Math. Comput. Sci., 10 (2020), 3109-3142 |
R. Hema, D. Subitha, S. Freeda Arithmetico geometric decomposition of some graphs J. Math. Comput. Sci., 10 (2020), 3101-3108 |
Medha Itagi Huilgol, M. D. Vidya PBIB-designs arising from diametral paths in cubic graphs J. Math. Comput. Sci., 10 (2020), 3090-3100 |
Savita Rathee, Monika Swami Convergence rate of various iterations with SM-iteration for continuous function J. Math. Comput. Sci., 10 (2020), 3074-3089 |
G. Charankumar, P. Raju, Abhishek Dasore, B.V. Appa Rao An empirical study on modified second order response surface and Taguchi designs for optimizing the process parameters J. Math. Comput. Sci., 10 (2020), 3065-3073 |
Sanjeev Gupta, Manoj Singh Resolvent equation approach connected with H(.,.)-ϕ-η-mixed monotone mapping with an application J. Math. Comput. Sci., 10 (2020), 3048-3064 |
Piyawan Khwanmuang, Ronnason Chinram, Thammarat Panityakul The hydrological and water level data in Yom River basin of Thailand J. Math. Comput. Sci., 10 (2020), 3026-3047 |
T. Thirupathi, V. Srinivas Some outcomes on b-metric space J. Math. Comput. Sci., 10 (2020), 3012-3025 |
Arsène Simbabawe, Johan Sigey, Duncan Kioi On numerical analysis and simulation of linear elasticity of tapes used in biomechanics J. Math. Comput. Sci., 10 (2020), 2984-3011 |
J. Kok, E.G. Mphako-Banda Chromatic completion number J. Math. Comput. Sci., 10 (2020), 2971-2983 |
Ch. V. Ramana Murthy, K. R. Kavitha, N. Swamy Kallepalli Flow past a vertical porous surface under fluctuating thermal and mass diffusion with MHD effects J. Math. Comput. Sci., 10 (2020), 2955-2970 |
Gurpreet Singh, Inderdeep Singh New Laplace variational iterative method for solving two-dimensional telegraph J. Math. Comput. Sci., 10 (2020), 2943-2954 |
S.E. Fadugba, V.J. Shaalini, A.A. Ibrahim Development and analysis of fifth stage inverse polynomial scheme for the solution of stiff linear and nonlinear ordinary differential equations J. Math. Comput. Sci., 10 (2020), 2926-2942 |
K.P. Girija, Sabitha D'Souza, C. Devadas Nayak, Pradeep G. Bhat Some properties of generalized complements of a graph J. Math. Comput. Sci., 10 (2020), 2917-2925 |
Motasem Abu-Dawas Web-based network design learning system J. Math. Comput. Sci., 10 (2020), 2907-2916 |
Mustafa Kamal, Osama Abdulaziz Alamri, Saiful Islam Ansari A new extension of the Nadarajah Haghighi model: mathematical properties and applications J. Math. Comput. Sci., 10 (2020), 2891-2906 |
Amer Dababneh, B. Sami, Ma’mon Abu Hammad, Amjed Zraiqat A new impulsive sequential multi-orders fractional differential equation with boundary conditions J. Math. Comput. Sci., 10 (2020), 2871-2890 |
Tesfaye Tadesse Ega, Mohammed Yiha Dawed, Belay Kassa Gebremeskel, Tadele Tesfa Tegegn Mathematical model for estimating unconfirmed cases of COVID-19 in Ethiopia, and targeting sensitive parameters J. Math. Comput. Sci., 10 (2020), 2853-2870 |
R. Sivaraman Faulhaber polynomials J. Math. Comput. Sci., 10 (2020), 2846-2852 |
M. Aruvi, J. Maria Joseph, E. Ramganesh The multiplicative second hyper Zagreb index of some graph operations J. Math. Comput. Sci., 10 (2020), 2829-2845 |
Dongming Huang, Jinping Li On semireal hyperrings and real hyperrings J. Math. Comput. Sci., 10 (2020), 2820-2828 |
H.O. Nyaberi, C.M. Wachira Mathematical model on the impact of protection against tungiasis transmission dynamics J. Math. Comput. Sci., 10 (2020), 2808-2819 |
Raja Mohammad Latif s*g-Irresolute topological vector spaces J. Math. Comput. Sci., 10 (2020), 2783-2807 |
Mohammad Nazrul Islam Khan GF-structure on the semi cotangent bundle J. Math. Comput. Sci., 10 (2020), 2769-2782 |
Koushik Sarkar Rectangular partial b-metric spaces J. Math. Comput. Sci., 10 (2020), 2754-2768 |
Olumuyiwa James Peter, Ratchada Viriyapong, Festus Abiodun Oguntolu, Pensiri Yosyingyong, Helen Olaronke Edogbanya, Michael Oyelami Ajisope Stability and optimal control analysis of an SCIR epidemic model J. Math. Comput. Sci., 10 (2020), 2722-2753 |
Todor Todorov, Galina Bogdanova Ternary equidistant codes of length 11≤n≤15 J. Math. Comput. Sci., 10 (2020), 2713-2721 |
Sanjay Kumar, Sachin Vashistha, Anamika -, Balbir Singh Compatible mappings and its variants for generalized ψ-∅-weak contraction condition J. Math. Comput. Sci., 10 (2020), 2686-2712 |
B. Janani, M. Lakshmi Priya Steady state queue size distribution of an M/M/1 queue with disasters and repairs under Bernoulli working vacation schedule J. Math. Comput. Sci., 10 (2020), 2674-2685 |
Sachin V. Bedre Application of partial measure of noncompactness to tripled fixed points J. Math. Comput. Sci., 10 (2020), 2658-2673 |
Abburi Sreenivasa Rao, Peddi Phani Bushan Rao, Charan Kumar Ganteda Magnetohydrodynamic Williamson fluid motion over an exponentially stretching sheet with chemically radiative heat source effects under suction/injection J. Math. Comput. Sci., 10 (2020), 2634-2657 |
I. M. Taha ON r-fuzzy ℓ-open sets and continuity of fuzzy multifunctions via fuzzy ideals J. Math. Comput. Sci., 10 (2020), 2613-2633 |
Sachin Kumar Agrawal, Vipin Kumar, Brahma Nand Agrawal Analysis of tri-cum biserial bulk queue model connected with a common server J. Math. Comput. Sci., 10 (2020), 2599-2612 |
Zineb Rachik, Abderrahim Labzai, Omar Balatif, Mostafa Rachik A multi-region discrete-time mathematical modeling and optimal control of an electoral behavior J. Math. Comput. Sci., 10 (2020), 2579-2598 |
S. Shanthi, A. Muthu Ganapathi Subramanian, A. Muthu Ganapathi Subramanian, Gopal Sekar, Gopal Sekar Computational approach for transient behaviour of M/M (a, b)/1 bulk service queueing system with working vacation J. Math. Comput. Sci., 10 (2020), 2557-2578 |
P. Anuradha Kameswari, B. Ravitheja Primality test with pair of Lucas sequences J. Math. Comput. Sci., 10 (2020), 2544-2556 |
V. Prasanthi, K. Rajyalakshmi, B. RE. Victorbabu New class of second order rotatable designs using balanced ternary designs J. Math. Comput. Sci., 10 (2020), 2532-2543 |
J. Buragohain, A. Mahanta, A. Bharali Four new operations of graphs and Zagreb indices J. Math. Comput. Sci., 10 (2020), 2516-2531 |
K. Satyanna, V. Srinvas Fixed point theorem using semi compatible and sub sequentially continuous mappings in Menger space J. Math. Comput. Sci., 10 (2020), 2503-2515 |
Egzona Iseni, Shpetim Rexhepi, Bilall Shaini, Samet Kera Some results on the analytic representation including the convolution in the Lp spaces J. Math. Comput. Sci., 10 (2020), 2493-2502 |
Y. N. Reddy, Raghvendra Pratap Singh A fitted method for singularly perturbed differential-difference equations having boundary layers via deviating argument and interpolation J. Math. Comput. Sci., 10 (2020), 2467-2492 |
G. Purushothaman Interval oscillation criteria for second order nonlinear forced impulsive differential equations with damping term under variable delay J. Math. Comput. Sci., 10 (2020), 2451-2466 |
Sharafat Hussain Fixed point theorems for multivalued contractions on b-metric spaces with graph J. Math. Comput. Sci., 10 (2020), 2434-2450 |
M. Ajaykumar, A. H. Srinivasa Effect of pressure work on free convection flow from an isothermal truncated cone with temperature dependent viscosity J. Math. Comput. Sci., 10 (2020), 2422-2433 |
Rajesh Gudepu, DPRV Subba Rao A public key cryptosystem based on lattice matrices J. Math. Comput. Sci., 10 (2020), 2408-2421 |
Sahana Bhattacharjee Exploration of some distributional properties, parameter estimates and applications of the wrapped quasi Lindley distribution J. Math. Comput. Sci., 10 (2020), 2390-2407 |
Piyali Mallick On graph cliquish functions J. Math. Comput. Sci., 10 (2020), 2383-2389 |
Shadi Al-Ahmad, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Kamilu Kamfa Solutions of classes of differential equations using modified differential transform method J. Math. Comput. Sci., 10 (2020), 2360-2382 |
Haitham Fawzy, El Houssainy A. Rady, Amal Mohamed Abdel Fattah Comparison between support vector machines and K-nearest neighbor for time series forecasting J. Math. Comput. Sci., 10 (2020), 2342-2359 |
Copyright ©2025 JMCS